Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Undergone hysteractomy, black pigments on cheeks, pimple, acne scar. Medication?

Hi name is 42 years old nd im from india...i have a wheatish complexon....i have been undergone hysteractomy at the age of33....since last few months im noticicing black pigments on my cheeks....also im gettting pimle every 8 days on my face...nd the acne scar takes 8-10 months to disapppear....please advise medication for all three problems....pigmentation...pipmple and scar.....thanks
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic forum
Thank you for your query.
I understand your concern regarding your skin problem
for pigmentation you need to apply cream with kojic acid ,arbutin.
Regular use of gel base sun screen is must for you.
For pimple you can use clindamycin gel twice a day.
there is no medicine for scar.
you need to go for dermaroller, laser or peeling treatment,
you need to consult dermatologist for these procedures.
I hope I answered your question
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor